Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the extension complexity of scheduling polytopes

Tiwary, Hans Raj, Verdugo, Victor and Wiese, Andreas (2020) On the extension complexity of scheduling polytopes. Operations Research Letters, 48 (4). pp. 472-479. ISSN 0167-6377

Full text not available from this repository.
Identification Number: 10.1016/j.orl.2020.05.008

Abstract

We study the minimum makespan problem on identical machines in which we want to assign a set of n given jobs to m machines in order to minimize the maximum load over the machines. We prove upper and lower bounds for the extension complexity of its linear programming formulations. In particular, we prove that the canonical formulation for the problem has extension complexity 2Ω(n∕logn), even if each job has size 1 or 2 and the optimal makespan is 2.

Item Type: Article
Additional Information: © 2020 Elsevier B.V.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Aug 2022 14:18
Last Modified: 10 Aug 2022 14:18
URI: http://eprints.lse.ac.uk/id/eprint/115954

Actions (login required)

View Item View Item